MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3 PRO TAPERED IMPLANT 4/3MM (D) X 8.5MM (L); DENTAL IMPLANT

ZIMVIE US CORP LLC T3 PRO TAPERED IMPLANT 4/3MM (D) X 8.5MM (L); DENTAL IMPLANT
Catalog Number T3PT4385
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Sinus Perforation (2277)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site #4 was removed due to sinus perforation.A sinus lift was performed during implant placement.After a couple of days, the patient started to feel a little bleeding through the nose, but it stopped.At the time of the implant uncovering, the implant couldn't be located.X-ray imaging confirmed that the implant had moved inside the sinus cavity.An additional appointment was required to replace the implant if the sinus perforation healed.Symptoms as a result of the event: bleeding through the nostril and water.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Product has been received by zimvie and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional event information received at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay additional information and device evaluation.The following sections are being reported: b4: date of this report was updated.G1: manufacturer contact email address was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: type of investigation code was added: 10, 4109, 3331 and 4111.H6: investigation findings code was added: 213.H6: investigation conclusions code was added: 4315.H10: narrative/data was updated.Zimvie received the complaint device for evaluation.Visual evaluation and functional test was performed, signs of wear/use, however, no damage that would cause or contribute to the event was identified.Measurements match drawing.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number, for similar events and no other complaint was identified.The customer did not submit images for the reported event.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician inadvertently selects a length of implant that is too long for the depth of osteotomy prepared.Therefore, based on the available information, a device malfunction did not occur.The implant shows signs of wear/use, however, no damage.The reported event was non-verifiable with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
T3 PRO TAPERED IMPLANT 4/3MM (D) X 8.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos  gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23368952
Report Number0001038806-2025-02646
Device Sequence Number9931525
Product Code DZE
UDI-Device Identifier00844868046752
UDI-Public(01)00844868046752(17)281003(10)2120004470
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberT3PT4385
Device Lot Number2120004470
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic